# SDR 98ZZZX2308

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEVEL 2 CORROSION WAS NOTED ON SKIN AT LOWER H.F. ANTENNA MOUNT, STA 470.
